# SDR AALA20101129DFW03

- Difficulty date: November 28, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 19,902 hours, 2,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR FORWARD SIDEWALL ESCAPE PATH LIGHT SIGN INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT SIGN AT LEFT NUMBER 3 DOOR.  OPS CHECK NORMAL.
